Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2, Issue 2, Pages 177-191
http://dx.doi.org/10.1155/S1173912698000108

A generalization of the convex-hull-and-line traveling salesman problem

1Department of Management Sciences, University of Waterloo, Waterloo N2L 3G1, Ontario, Canada
2Faculty of Administration, University of New Brunswick, PO Box 4400, Fredericton E3B 5A3, New Brunswick, Canada

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Md. Fazle Baki and S. N. Kabadi, “A generalization of the convex-hull-and-line traveling salesman problem,” Journal of Applied Mathematics and Decision Sciences, vol. 2, no. 2, pp. 177-191, 1998. https://doi.org/10.1155/S1173912698000108.